# SDR UIEA9611

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

ATB - FLT EX9880 -DXB/DXB - NR 4 ENGINE, BOTH NACELLE TEMP INDICATORS INDICATED 8.4 ON SCALE AT CLIMB POWER CLOSED BLEED VALVE NO CHANGE.  REDUCED THROTTLE TO IDLE, INDICATIONS DROPPED TO 2-2.5, SAME AS NR 1, NR 2, NR 3 ENGINE.  AT HIGHER POWER INDICATIONS FOLLOW THROTTLE.  FOUND NACELLE ANTI-ICE TOP ATTACHMENT CLAMP ADRIFT AND LEAKING AIR.  CLAMP REMOVED AND VISUALLY INSPECTED, FOUND NO DAMAGE.  CLAMP REINSTALLED AND TORQUED.  LEAK CHECK, PERFORMED SATISFACTORILY.  (M)
